# SDR UPS04M41693

- Difficulty date: December 29, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 40,317 hours, 7,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  1C,  RT WING LOWER FIXED LE SKIN CRACKED AT NR 7 SLAT IB TRACK CUTOUT AT XOS 888.  NDT VERIFIES CRACK TERMINATES AT FASTENER HOLE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM. 57-10-00 FIG.21.
